Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6205 Publications


2020 | Journal Article | IST-REx-ID: 5681 | OA
I. Hikaru, C. J. Wojtan, N. Thuerey, T. Igarashi, and R. Ando, “Simulating liquids on dynamically warping grids,” IEEE Transactions on Visualization and Computer Graphics, vol. 26, no. 6. IEEE, pp. 2288–2302, 2020.
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
J. Alt, L. Erdös, T. H. Krüger, and D. J. Schröder, “Correlated random matrices: Band rigidity and edge universality,” Annals of Probability, vol. 48, no. 2. Project Euclid, pp. 963–1001, 2020.
View | Files available | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
L. Erdös, T. H. Krüger, and D. J. Schröder, “Cusp universality for random matrices I: Local law and the complex Hermitian case,” Communications in Mathematical Physics, vol. 378. Springer Nature, pp. 1203–1278, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6358 | OA
E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2. Springer Nature, pp. 319–378, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6359 | OA
K. Dareiotis and M. Gerencser, “On the regularisation of the noise for the Euler-Maruyama scheme with irregular drift,” Electronic Journal of Probability, vol. 25. Institute of Mathematical Statistics, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6488 | OA
G. Cipolloni and L. Erdös, “Fluctuations for differences of linear eigenvalue statistics for sample covariance matrices,” Random Matrices: Theory and Application, vol. 9, no. 3. World Scientific Publishing, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6563 | OA
M. Filakovský and L. Vokřínek, “Are two given maps homotopic? An algorithmic viewpoint,” Foundations of Computational Mathematics, vol. 20. Springer Nature, pp. 311–330, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6593 | OA
Y. Shehu, X.-H. Li, and Q.-L. Dong, “An efficient projection-type method for monotone variational inequalities in Hilbert spaces,” Numerical Algorithms, vol. 84. Springer Nature, pp. 365–388, 2020.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
N. P. Benedikter, P. T. Nam, M. Porta, B. Schlein, and R. Seiringer, “Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime,” Communications in Mathematical Physics, vol. 374. Springer Nature, pp. 2097–2150, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6748 | OA
A. Javanmard, M. Mondelli, and A. Montanari, “Analysis of a two-layer neural network via displacement convexity,” Annals of Statistics, vol. 48, no. 6. Project Euclid, pp. 3619–3642, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6761 | OA
G. Avni, T. A. Henzinger, and O. Kupferman, “Dynamic resource allocation games,” Theoretical Computer Science, vol. 807. Elsevier, pp. 42–55, 2020.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 6796 | OA
F. Stella, E. Urdapilleta, Y. Luo, and A. Treves, “Partial coherence and frustration in self-organizing spherical grids,” Hippocampus, vol. 30, no. 4. Wiley, pp. 302–313, 2020.
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6808 | OA
W. Jahr, P. Velicky, and J. G. Danzl, “Strategies to maximize performance in STimulated Emission Depletion (STED) nanoscopy of biological specimens,” Methods, vol. 174, no. 3. Elsevier, pp. 27–41, 2020.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6918 | OA
A. K. Goharshady and F. Mohammadi, “An efficient algorithm for computing network reliability in small treewidth,” Reliability Engineering and System Safety, vol. 193. Elsevier, 2020.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6952 | OA
P. M. Henderson and V. Ferrari, “Learning single-image 3D reconstruction by generative modelling of shape, pose and shading,” International Journal of Computer Vision, vol. 128. Springer Nature, pp. 835–854, 2020.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6965 | OA
K. P. Rychlewicz, “The positivity of local equivariant Hirzebruch class for toric varieties,” Bulletin of the London Mathematical Society. Wiley, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6976
P. Dieleman, N. Vasmel, S. R. Waitukaitis, and M. van Hecke, “Jigsaw puzzle design of pluripotent origami,” Nature Physics, vol. 16, no. 1. Springer Nature, pp. 63–68, 2020.
View | DOI
 

2020 | Journal Article | IST-REx-ID: 6997 | OA
Y. Zhang and J. Friml, “Auxin guides roots to avoid obstacles during gravitropic growth,” New Phytologist, vol. 225, no. 3. Wiley, pp. 1049–1052, 2020.
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 7004 | OA
M. Rapcak, Y. Soibelman, Y. Yang, and G. Zhao, “Cohomological Hall algebras, vertex algebras and instantons,” Communications in Mathematical Physics, vol. 376. Springer Nature, pp. 1803–1873, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7033 | OA
R. Donahue, M. E. Maes, J. Grosser, and R. Nickells, “BAX-depleted retinal ganglion cells survive and become quiescent following optic nerve damage,” Molecular Neurobiology, vol. 57, no. 2. Springer Nature, pp. 1070–1084, 2020.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

Search

Filter Publications